Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



Zeta-functions of harmonic theta-series and prime numbers

Author: A. Andrianov
Translated by: the author
Original publication: Algebra i Analiz, tom 23 (2011), nomer 2.
Journal: St. Petersburg Math. J. 23 (2012), 239-255
MSC (2010): Primary 11F27; Secondary 11F46, 11F60, 14G10, 20C08
Published electronically: January 23, 2012
MathSciNet review: 2841672
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of finding Euler product expansions is treated for zeta-functions of modular forms in one variable that are presented by harmonic theta-series. On the basis of the author's formulas obtained earlier for the action of the Hecke operators on harmonic theta-functions, Euler product expansions are obtained for eigenfunctions of Hecke operators. For the theta-series of quadratic forms proportional to the sum of two squares, the eigenfunctions of Hecke operators are constructed and the associated Euler expansions are calculated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 11F27, 11F46, 11F60, 14G10, 20C08

Retrieve articles in all journals with MSC (2010): 11F27, 11F46, 11F60, 14G10, 20C08

Additional Information

A. Andrianov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Fontanka 27, St. Petersburg 191023, Russia
Address at time of publication: Max-Planck-Institut für Mathematik, Vivatsgasse 7, 53111 Bonn, Germany

Keywords: Euler products, harmonic theta-functions and theta-series, Hecke operators, prime numbers, zeta-functions of theta-functions and theta-series
Received by editor(s): October 12, 2010
Published electronically: January 23, 2012
Additional Notes: The author was supported in part by RFBR (grant 08-01-00233).
Article copyright: © Copyright 2012 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia